Duloxetine On Script Says Avoid Excessive Sunlight

1 Reply Updated



Conversation Starter

Kathy Says:


I have been prescribed duloxetine and on the box from pharmacist it says avoid excessive sunlight



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Kathy! How are you?

Yes, that is common with many medications, they can make you more sensitive to the effects of the sun, so you may burn much faster than usual, or become overheated much sooner than normal.

Other typical side effects, as listed by the FDA, may possibly include nausea, dizziness, headache, dry mouth and weight gain.

Is there anything else I can help with?

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

prescription says fill after
North Carolina is a strict state also but will fill 3 days early at most mainstream pharmacies, if it's been at leas... 1 reply
Duloxetine Medication
I've recently been prescribed Epitec in the evening and Duloxetine for chronic pain syndrome. I suffer from anxiety ... 1 reply
duloxetine, 20 mg, by citron
Okay, we all suspect that phthalates are bad for you-- they mess up the reproductive system in lab animals. Cosmetic man...
excessive consumption of Almacone
I just need to know if there are any drastic side effects associated with continuous consumption of Almacone? ## Not rea... 1 reply
Continued excessive menstruation after discontinuing Eliquis
I had a blood clot from surgery in July. My doc put me on Eliquis for 3 months where I bled excessively and nonstop. Eve... 1 reply
Excessive Bloating on Linzess
I've been on Linzess for about a week now and the bloating is unbearable. The medication has produced several BM'... 2 replies
Excessive belching on Gabapentin
I have been on Gabapentin for over a year and a half. I belch all the time unless I'm sleeping or talking. Do any of... 2 replies
excessive diarrhea chronic
what can I take to help stop this diarrhea. I have this 3 to 4 times a week. I am really confined to the house as I neve... 1 reply
medication for excessive bleeding during period time
My menstrual period lasts for about two weeks, during which i also suffer from headaches and drowsiness. Please advise. ... 2 replies
If Norco contains tylenol can excessive use cause Cirrhosis?
If you use Norco for a few years to manage pain can you develop Cirrhosis of the liver or go into acute liver failure be... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 22 January 2016.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA